Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 191-196
New generalizations of the Poisson Kernel
1University of Waterloo, Department of Pure Mathematics, Ontario, Waterloo N2L 3G1, Canada
2University of La Verne, Department of Mathematics, P.O. Box 51105, Kifissia, Athens 14510, Greece
Received 1 December 1995; Revised 1 April 1996
Copyright © 1997 Hiroshi Haruki and Themistocles M. Rassias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to give new generalizations of the Poisson
Kernel in two dimensions and discuss integral formulas for them. This
paper concludes with an open problem.